# SDR CA190415013

- Difficulty date: April 12, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Part number: 601R317011
- Condition: Corroded
- Location: Passenger Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PAX DOOR FWD & AFT STAIR WEBS FOUND TO HAVE CORROSION AT MULTIPLE LOCATIONS. WEBS HAVE BEEN BLENDED TO REMOVE THE CORROSION. (TC# 20190415013)
